African Diaspora Journal of Mathematics

Kählerian Structures on Generalized Doubly $\mathcal{D}$-Homothetic Bi-Warping

Beldjilali Gherici and Belkhelfa Mohamed

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we give a generalization of the doubly $\mathcal{D}$-homothetically warped metric introduced by Blair [4], and we study the construction of Kählerian structure on the product of two almost contact metric structures. It is shown that if one factor is $β$-Kenmotsu, the other is $β$-Kenmotsu or $α$-Sasakian, and if one factor is cosymplectic, the other is $α$-Sasakian, but the product of two $α$-Sasakian is never Kählerian. Several examples are discussed.

Article information

Source
Afr. Diaspora J. Math. (N.S.), Volume 21, Number 2 (2018), 1-14.

Dates
First available in Project Euclid: 21 December 2018

Permanent link to this document
https://projecteuclid.org/euclid.adjm/1545361418

Mathematical Reviews number (MathSciNet)
MR3887370

Zentralblatt MATH identifier
07002179

Subjects
Primary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.) 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]

Keywords
Product manifolds Trans-Sasakian structures Kählerian structures

Citation

Gherici, Beldjilali; Mohamed, Belkhelfa. Kählerian Structures on Generalized Doubly $\mathcal{D}$-Homothetic Bi-Warping. Afr. Diaspora J. Math. (N.S.) 21 (2018), no. 2, 1--14. https://projecteuclid.org/euclid.adjm/1545361418


Export citation